首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:On barely continuous functions
  • 本地全文:下载
  • 作者:Richard Stephens
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:1988
  • 卷号:11
  • 期号:4
  • 页码:695-699
  • DOI:10.1155/S0161171288000845
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    The term barely continuous is a topological generalization of Baire- 1 according to F . Gerlits of the Mathematical Institute of the Hungarian Academy of Sciences, and thus worthy of further study. This paper compares barely continuous functions and continuous functions on an elementary level. Knowing how the continuity of the identity function between topologies on a given set yields the lattice structure for those topologies, the barely continuity of the identity function between topologies on a given set is investigated and used to add to the structure of that lattice. Included are certain sublattices generated by the barely continuity of the identity function between those topologies. Much attention is given to topologies on finite sets.

国家哲学社会科学文献中心版权所有